# SDR DALA2024060605816

- Difficulty date: June 3, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 868 Lbl 49
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0373973) CORROSION** CABIN FLOOR INTERCOSTAL, STA868+18, LBL49, AT FWD O/B LAV MOUNT AREA. REMOVED AND REPLACED INTERCOSTAL AT STA 868+18, LBL49 IAW B737-900 SRM 51-40-02-0G, 51-40-05-0G.
